Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The polydisk nullstellensatz

Authors: Douglas Bridges, Ray Mines, Fred Richman and Peter Schuster
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 2133-2140
MSC (2000): Primary 03F60, 32A65
Published electronically: December 19, 2003
MathSciNet review: 2053987
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Nullstellensatz for zeros in a closed polydisk of $\mathbf{C}^{n}$ is proved constructively with no appeal to choice axioms.

References [Enhancements On Off] (What's this?)

  • 1. Errett Bishop and Douglas Bridges, Constructive analysis, Grundlehren der mathematischen Wissenschaften, Band 279, Springer-Verlag, Berlin, 1985. MR 87d:03172
  • 2. Robert C. Gunning and Hugo Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, NJ, 1965. MR 31:4927
  • 3. Raymond Mortini and Rudolf Rupp, A constructive proof of the Nullstellensatz for subalgebras of $A(K)$, Travaux Math. 3 (1991), 45-49. MR 94k:46101
  • 4. M. von Renteln, A simple constructive proof of an analogue of the Corona theorem, Proc. Amer. Math. Soc., 83 (1981), 299-303. MR 82h:46073

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03F60, 32A65

Retrieve articles in all journals with MSC (2000): 03F60, 32A65

Additional Information

Douglas Bridges
Affiliation: University of Canterbury, Christchurch, New Zealand

Ray Mines
Affiliation: New Mexico State University, Las Cruces, New Mexico 88003

Fred Richman
Affiliation: Florida Atlantic University, Boca Raton, Florida 33431

Peter Schuster
Affiliation: Mathematisches Institut, Universität München, Theresienstraße 39, München 80333

Received by editor(s): October 18, 2002
Received by editor(s) in revised form: March 17, 2003
Published electronically: December 19, 2003
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society